A Survey on Cauchy-Bunyakovsky-Schwarz Type Discrete Inequalities

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) A Survey on Cauchy-Bunyakovsky-Schwarz Type Discrete Inequalities. Journal of Inequalities in Pure and Applied Mathematics, 4 (3). pp. 1-142. ISSN 1443-5756


The main purpose of this survey is to identify and highlight the discrete inequalities that are connected with (CBS)− inequality and provide refinements and reverse results as well as to study some functional properties of certain mappings that can be naturally associated with this inequality such as superadditivity, supermultiplicity, the strong versions of these and the corresponding monotonicity properties. Many companion, reverse and related results both for real and complex numbers are also presented.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2419
Official URL http://www.emis.de/journals/JIPAM/images/010_03_JI...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5773, Cauchy-Bunyakovsky-Schwarz inequality, discrete inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login